Workshops & Events

(Please scroll down in order to see all our workshop offers)             HIGHLIGHTS 2017/18: here


TAP DANCE WORKSHOP WITH CRISTINA DELIUS
November 17–19, 2017
  at the Tap Center Lisbon.

„Back to the Roots“ – a project created by Cristina Delius, Director from TapBeat, International Tap Dance Center and Michel de Roubaix, Director of the Tap Center in Lisbon.
3 Days of Tap dance courses in Lisbon, Cristinas birth city. One of the most exciting european capitals.

Downloads in English (PDF):        1. Schedule      2. Tuition       3. Registration Form
Downloads em português (PDF): 1. Horário          2. Preçário    3. Ficha de inscrição

Improvisation class (for all levels*):
Friday, Nov 17
Schedule: 9:00–10:30 p.m.
Duration: 1 x 90 minutes

Course 1: Beginners
Saturday Nov 18 + Sunday Nov 19
Schedule: 11:00–12:30 p.m.
Duration: 2 x 90 minutes

Course 2: Adv Beginners & Intermediate
Saturday Nov 18 + Sunday Nov 19
Schedule: 12:30–2:00 p.m.
Duration: 2 x 90 minutes

Course 3: Advanced and professional
Saturday Nov 18 + Sunday Nov 19
Schedule: 3:30–5:30 p.m.
Duration: 2 x 120 minutes

* Improvisation for all levels = with good knowledge of
Tap Dance basic steps.

Workshop Tuition:                                                 
Improvisation class:  17,00 EUR (1 x 90 minutes)                  
Course 1 or 2:           30,00 EUR (2 x 90 minutes)                    
Course 3:                  45,00 EUR (2 x 120 minutes)                    
Single class:             17,00 EUR (1 x 90 minutes)
Single class:              20,00 EUR (1 x 120 minutes)

Special offers:
Improvisation + Course 1 or Course 2:   42,00 EUR (3 x 90 minutes)
Course 1 + Course 2:                              55,00 EUR (4 x 90 minutes)
Improvisation + Course 3:                       60,00 EUR (1 x 90 + 2 x 120 minutes)

Information on the conditions and how to register can be found on the registration form. Schedule subject to alterations. For students coming from outside of Lisbon or Portugal, we encourage you to purchase refundable airline tickets, and consider purchasing trip cancellation insurance. The Tap Dance Center in Lisbon will not be responsible for any loss on airline tickets, or any other losses, related to cancellation.

TAP JAM:
Saturday, November 18, 2017 at 8:30 p.m.
 with Michel, Cristina and guests.

Details and venue will be announced soon.

The workshop will be held at the Tap Dance Center in Lisbon:

Director: Michel de Roubaix

Adress: Rua de O Século 44 (Bairro Alto)
 1200-426 Lisbon, Portugal

Contact & registration:

Paula Serra (speaks Portuguese + English)

phone: +351 932 940 988 / 
email: geral@workin.com.pt

Suggestion for Acccomodation:
 Pensão Londres, situated in the old city center nearby Princípe Real in Bairro Alto.
 Just 5 minutes walk from the Tap Center. Or check Airbnb (places at Princípe Real or Bairro Alto)


„TAP EXTRAS“ – Mini Tap Dance Workshops with Cristina Delius
November 25, 2017 at TapBeat in Berlin

Downloads (PDF): 1. Schedule & Workshop Tuition  2. Registration Form

Cours 1: Tap Dance Basics for absolute Beginners
Schedule: 11:30–1:00 p.m.
Topic: the first Tap Dance steps.
A new Beginner class is coming soon after this workshop.

Course 2: Advanced Beginners
Schedule: 2:00–3:30 p.m.
Topic: Workout exercises in order to improve the Tap technique.

Course 3: Intermediate I & II
Schedule: 3:45–5:15 p.m.
Topic: Warm-up routine and Improvisation.

„TAP EXTRAS“ Tuition:
until October 31, 2017:

1 x 90 minutes: 22,00 EUR
2 x 90 minutes: 42,00 EUR
after October 31, 2017:
1 x 90 minutes: 27,00 EUR
2 x 90 minutes: 46,00 EUR

Tuition for TapBeat Students with a contract:
1 x 90 minutes: 17,00 EUR
2 x 90 minutes: 32,00 EUR

All participants have to sign the registration form.

How to register and conditions: Information can be found on the registration form. For students coming from outside Berlin, we encourage you to purchase refundable airline tickets, and consider purchasing trip cancellation insurance. TapBeat will not be responsible for any loss on airline tickets, or any other losses, related to cancellation.


„TAP EXTRAS“ – Mini Tap Dance Workshops with Cristina Delius
January 27, 2018
at TapBeat in Berlin.

Detailed Information and registration form soon online.


TAP DANCE WINTER WEEK WITH CRISTINA DELIUS
February 5–9, 2018
at TapBeat in Berlin.

5 Days of intensive Tap Dance courses

Downloads (PDF): 1. Schedule    2. Workshop Tuition    3. Registration Form

Course 1: Adv Beg & slow Intermediate
Mo, Feb 5–Fr, Feb 9: 6:30–8:00 p.m.

Course 2: Int Adv & Advanced
Mo, Feb 5–Fr, Feb 9: 8:00-9:30 p.m.

Workshop Tuition until January 5, 2018:
5 Classes (5 x 90 minutes): 80,00 €                          
Single class (1 x 90 Min.): 18,00 €                          
Workshop Tuition after January 5:
5 Classes (5 x 90 minutes): 95,00 €
Single class (1 x 90 Min.): 22,00 €
Tuition for TapBeat students with a contract:

2 x 90 Minuten kostenlos, danach 14,00 € pro 90 Minuten.
Die Klassen der Steptanz-Woche können nicht als Nachholstunden genommen werden.

All participants have to sign the registration form.

How to register and conditions: Information can be found on the registration form. For students coming from outside Berlin, we encourage you to purchase refundable airline tickets, and consider purchasing trip cancellation insurance. TapBeat will not be responsible for any loss on airline tickets, or any other losses, related to cancellation.


„TAP EXTRAS“ – Mini Tap Dance Workshops with Cristina Delius
February 24, 2017
at TapBeat in Berlin.

Detailed Information and registration form soon online.


HIGHLIGHT: TAP DANCE WORKSHOP WITH JOSEPH WIGGAN (USA)
March 9–11, 2018
at TapBeat in Berlin.

Downloads (PDF): 1. Schedule    2. Workshop Tuition   3. Registration Form

Cristina Delius is proud to bring Joseph Wiggan, an extraordinary dancer and teacher for the first time to Berlin: Joseph C. Wiggan, is a native of Los Angeles where he began tap dance with Paul and Arlene Kennedy at the age of nine. At age 10, as a member of the Kennedy Tap Company, he began traveling throughout the states and other countries performing in a diverse spectrum of shows. Joseph then joined the Jazz Tap Ensemble, and later became a member of Jason Samuels Smith's tap company, A.C.G.I. He has appeared as a performer and teacher in many tap and jazz dance festivals all over the world. Joseph is a 2003 Spotlight Award winner, 2004 Presidential Scholar in the Arts and winner of the 2005 Princess Grace-USA Award for outstanding artistic achievement. Joseph performed in the 2006 tap dance musical Imagine Tap!, choreographed by Derick K. Grant, and toured two years in France and abroad in the parisian production of Looking for Josephine, directed by Jerome Savary. He has since performed in concert as a featured guest with Orlando Poleo, Roy Hargrove, Marcus Strickland, and Wynton Marsalis. Joseph works in a tap duo act, The Double J's, with his older sister Josette, recently in Cirque du Soleil's Banana Shpeel, and Cirque du Soleil's Michael Jackson: The Immortal World Tour. Joseph was accepted to the New School for Jazz and Contemporary music as a tap dancer, and hopes that other tap dancers will apply to university jazz programs worldwide.

Course 1: Advanced Beginners
Friday, March 9: 5:00–6:30 p.m.
Saturday March 10: 11:00–12:30 p.m.
Sunday, March 11: 12:00–1:30 p.m.

Course 2: Intermediate
Friday, March 9: 6:45–8:15 p.m.
Saturday March 10: 12:45–2:15 p.m.
Sunday, March 11: 2:00–3:30 p.m.

Course 3: Advanced
Friday, March 9: 8:30–10:00 p.m.
Saturday March 10: 3:30–5:00 p.m.
Sunday, March 11: 3:45–5:15 p.m.

Workshop Tuition:                                          until Feb 9, 2018:    /    after Feb 9:
Course 1, 2 or 3 (3 Days, 3 x 90 minutes):                 135,00 €              150,00 €
2 Courses (3 Days, 6 x 90 minutes):                           260,00 €             290,00 €
Single class (1 x 90 minutes):                                       50,00 €               50,00 €

Tuition for TapBeat students with a contract:
The workshop discount by participation at workshops with international guests will only be given to TapBeat students with a contract if their registration form has been given to the office and the tuition has been paid until 1 week before beginning of the workshop. There will be no discounts by payments made on the day of the workshop.

EVENT: „Concert/Performance & Jam“
Saturday, March 10, 2018 at 9:00 p.m.
With Special Guest Joseph Wiggan, Cristina Delius,
Guests and the Roland Schneider Trio.
Doors open at 8:30 p.m.
Tickets: 12,00 EUR / 8,00 EUR for workshop participants
Reservations recommended at info@tapbeat.de

Video clip: Joseph Wiggan dancing!

 

photos: Kristie Kahns and Christopher Duggan


TAP WORKSHOP WITH RUBÉN PEREZ (BARCELONA)
May 18–21, 2018
at TapBeat in Berlin.

4 Days of Tap Dance classes on the Pentecost weekend.

Downloads (PDF): 1. Schedule   2. Workshop tuition   3.  Registration form

Course 1: Adv Beginners
Friday, May 18: 5:00–6:30 p.m.
Saturday, May 19: 2:00–3:30 p.m.
Sunday, May 20: 12:00–1:30 p.m.
Monday, May 21: 12:30–2:00 p.m.
4 days / 4 x 90 minutes.

Course 2: Intermediate
Friday, May 18: 6:30–8:00 p.m.
Saturday, May 19: 3:30–5:00 p.m.
Sunday, May 20: 2:00–3:30 p.m.
Monday, May 21: 2:15–3:45 p.m.
4 days / 4 x 90 minutes.

Course 3: Advanced
Friday, May 18: 8:15–9:45 p.m.
Saturday, May 19: 5:30–7:00 p.m.
Sunday, May 20: 3:45–5:00 p.m.
Monday, May 21: 4:15–5:45 p.m.
4 days / 4 x 90 minutes

Workshop Tuition:                              until April 18, 2018:   /    after April 18:
Course 1, 2 or 3 (4 x 90 minutes):                   85,00 €                   100,00 €
2 Courses (8 x 90 minutes):                           160,00€                   190,00 €
Single class (1 x 90 minutes):                         35,00 €                     35,00 €

Tuition for TapBeat students with a contract:
The workshop discount by participation at workshops with international guests will only be given to TapBeat students with a contract if their registration form has been given to the office and the tuition has been paid until 1 week before beginning of the workshop. There will be no discounts by payments made on the day of the workshop.

EVENTS:
Tap Dance Movie Night: Saturday, May 19th at 7:30 p.m.
Host: Cristina Delius
Tickets: 5,00 € / free of charge for workshop participants

Performance/Concert: Sunday, May 20th at 9:00 p.m.
with Special Guest Rubén Perez, Cristina Delius, Guests
and the Roland Schneider Trio.
Tickets: 10,00 EUR / 7,00 EUR for workshop participants

Farewell Diner: Monday, May 21st. at 7:00 p.m.
with Rubén Perez, Cristina Delius and workshop participants.

Reservations recommended at info@tapbeat.de


TAP DANCE WORKSHOP WITH CRISTINA DELIUS
July 16–20, 2018 in Barcelona

Address:
Escola Luthier de Dansa
Director: Guillem Alonso
Carrer de Balmes 53
08007 Barcelona, Spain

 

 

 

 

photo: Yves Sucksdorff


TAP DANCE SUMMER-WEEK 2018 WITH CRISTINA DELIUS
July 30 until August 3, 2018 at TapBeat


TAP DANCE AUTUMN WORKSHOP WITH GUILLEM ALONSO AND CRISTINA DELIUS
October 19–26, 2018 at TapBeat

„Tap & Tapas“: Performance & Jam
with Guillem Alonso, Cristina Delius and Guests
Saturday, October 20, 2018 at 9 p.m.


PERSONALIZED TAP DANCE WORKSHOPS!
Beginner to Professional levels.
Book your private Workshop with us!

Our personalized workshops allow us to design a program just for you, customized to your goals, needs, and learning style.

Requirements: you are a small group who wishes to work exclusively two, three or more days with Cristina Delius? Then please write us an email with your request and don't forget to include the following information:

1. What are your goals or special needs?
2. Desired dates
3. Number of participants
4. Contact person and phone number

Please send your request to TapBeat:
phone: +49 30-886 24 158 / mobil: +49 152 277 38 706 / email: info@tapbeat.de

Location: This workshops can be taken at TapBeat or in a location of your choice (no classes on stone or .


TAPBEAT SHOWS:
We would love to come and do a performance for you!

Galas, events, birthday parties, theater programs, children shows...

Program duration:
Minimum 10 minutes.
Maximum 60 minutes.
Or upon request.

How to book: Contact us at +49-30-886 24 158 or visit the Homepage of our Tap Dance Company Chili con Tap.


CHILDREN'S DANCE BIRTHDAY CELEBRATIONS
Celebrate your child's birthday at our dance studio.

Offer includes: Tap Dance, Jazzdance/VideoClipDance or Ballet classes for the birthday child and his guests. For children (6+) and teenagers.

Please click on the picture in order to access our "Birthday Party" homepage.


TapBeat Office: if you like to come to the studio and meet us personally, please make an appointment by phone or email. We will get back to you as soon as possible.
The office is closed during the studio holidays. You can contact us via email in that case.
phone: +49 30-886 24 158 . mobil: +49 152-277 38 706 . email: info@tapbeat.de


"Like us" on Facebook! (Please click the image):

Address & Contact

TapBeat, International Tap Dance Center
Dieffenbachstr. 33
D-10967 Berlin-Kreuzberg
Germany

Near subway station Schönleinstrasse (U8), see map

Phone.: +49 (0) 30 886 24 158
E-Mail: info@tapbeat.de


Useful links


Room rentals

Our rooms are also for rent. For more information and requests just send an e-mail to info@tapbeat.de.